Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Distributively generated centralizer near-rings


Authors: C. J. Maxson and K. C. Smith
Journal: Proc. Amer. Math. Soc. 87 (1983), 409-414
MSC: Primary 16A76
MathSciNet review: 684628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group. $ \mathcal{A}$ a group of automorphisms of $ G$ and $ \mathcal{C}\left( {\mathcal{A};G} \right)$ the centralizer near-ring determined by the pair $ (\mathcal{A},G)$. In this paper we investigate the structure of those centralizer near-rings $ \mathcal{C}\left( {\mathcal{A};G} \right)$ which are distributively generated. Particular attention is given to the situation in which $ G$ is a solvable group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76

Retrieve articles in all journals with MSC: 16A76


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684628-X
Keywords: Centralizer-near rings, distributively generated near-rings
Article copyright: © Copyright 1983 American Mathematical Society